# SDR ASAA1149302

- Difficulty date: February 24, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 986 UPPER CAP PREVIOUS REPAIR IS CORRODED FROM LBL 49 TO RBL 49.  REMOVED PREVIOUS "T" CAP REPAIR FABRICATED NEW REPAIR PARTS AND INSTALLED IAW ASA EA 400 53EA 05061.
